# SDR 04003428

- Difficulty date: January 3, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- Aircraft time: 5,102 hours, 5,472 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SD942201
- Part serial: 97010153
- Condition: Faulty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B, N
- Precautionary procedure: D

## Discrepancy

DURING GROUND HANDLING OF FLIGHT 6128 TO BOS CREW RECEIVED LAVATORY SMOKE CAUTION MESSAGE WITH NO EVIDENCE OF SMOKE.  THE SMOKE DETECTOR WAS DETERMINED TO BE FAULTY AND WAS REPLACED IN BOS.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR SERVICE.
